| Catalog Number |
9-ITV09F45/80 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/23/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that on (b)(6) 2024, a 9f amplatzer torqvue delivery system was selected for use.The delivery system (ds) was inspected prior to use.During procedure, the transmission system and the switching system were observed to be leaking saline at the triple valve.There was not a significant amount of leakage.No parts of the ds were observed to be damaged.A new 9f amplatzer torqvue delivery system was used to complete the procedure.The patient remained hemodynamically stable throughout the procedure.The patient was reported to be in good condition.
Additional Manufacturer Narrative
Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
Additional Manufacturer Narrative
An event of fluid leak (delivery system component leak) was reported.A returned device assessment could not be performed as the device was not returned for analysis.It was indicated that the transmission system and the switching system were observed to be leaking saline at the triple valve.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed, and the product met all specifications.Based on the information received, a cause for the reported fluid leak could not be determined.There is no indication of a product quality issue with regards to manufacture, design, or labeling.